×

zbMATH — the first resource for mathematics

Shape fibrations and strong shape theory. (English) Zbl 0505.55020

MSC:
55R65 Generalizations of fiber spaces and bundles in algebraic topology
55R05 Fiber spaces in algebraic topology
55P55 Shape theory
54C56 Shape theory in general topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Borsuk, K., Theory of retracts, Monographie mat., 44, (1967) · Zbl 0153.52905
[2] Cathey, F., Strong shape theory, () · Zbl 0505.55020
[3] Cathey, F., Strong shape theory, (), 216-239, Lecture Notes in Math. · Zbl 0505.55020
[4] Chapman, T.A., Lectures on Hilbert cube manifolds, () · Zbl 0528.57002
[5] Coram, D.; Duvall, P., Approximate fibrations, Rocky mountain J. math., 7, 2, 275-288, (1977) · Zbl 0367.55019
[6] Calder, A.; Hastings, H., Realizing strong shape equivalences, J. pure appl. algebra, 20, 129-156, (1981) · Zbl 0457.55004
[7] Dugundji, J., Topology, (1966), Allyn and Bacon Boston, MA · Zbl 0144.21501
[8] J. Dyak and J. Segal, Strong shape theory, Dissertationes Math. (to appear).
[9] Dyak, J.; Segal, J., Shape theory, ()
[10] Husch, L.S., Shape fibrations and FANR’s, Glacalk mat., 14, 34, 363-373, (1979) · Zbl 0424.54019
[11] G. Kowlowski, Images of ANR’s, Trans. Amer. Math. Soc.,to appear.
[12] McMillan, T.C., Cell-like maps which are shape fibrations, ()
[13] Mardelić, S.; Rushing, T.B., Shape fibrations, I, Gen. topology appl., 9, 193-216, (1978) · Zbl 0398.55011
[14] Mardelić, S.; Rushing, T.B., Shape fibrations, II, Rocky mountain J. math., 9, 2, 283-296, (1979) · Zbl 0448.55006
[15] Pontrjagin, L.S., Topological groups, (1939), Princeton University Press Princeton, NJ · JFM 65.0872.02
[16] Quigley, D.O., An exact sequence from the nth to the (n−1)st fundamental group, Fund. math., 77, 195-210, (1973) · Zbl 0247.55010
[17] Rushing, T.B., Cell-like maps, approximate fibrations and shape fibrations, (), 631-648 · Zbl 0477.55017
[18] Spanier, E., Algebraic topology, (1966), McGraw-Hill New York · Zbl 0145.43303
[19] Strom, A., Note of cofibrations, II, Math. scand., 22, 130-142, (1968) · Zbl 0181.26504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.